# SDR DHLA2009743543

- Difficulty date: January 19, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED, BS 950 +9 INCH TO BS 1135, RBL 45.  REMOVED, FABRICATED NEW, AND INSTALLED SEAT TRACK SECTION PER B727 SRM 53-10-5 FIG 7 AND 51-10-1.
